# SDR DXTA2024022110970

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 14,346 hours, 10,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 99190523
- Part serial: 07C584
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXIT LIGHT DOES NOT CHECK WHEN EMER LIGHTS TEST.   VERIFY THAT THE MAIN CABIN EXIT DOOR LIGHT IS INOP. C/W RSA OF THE MAIN CABIN EXIT DOOR LIGHT PN ON AND OFF: 99190523, SN ON: 191298, SN OFF: 07C584, OPS CHECK GOOD IAW CE-560XL AMM CH 33-00-00.
